# SDR R61A201412200015

- Difficulty date: December 20, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 21,298 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  LT SHEAR PLATE TO SILL ATTACHMENT DOUBLER BETWEEN FRAMES 87-88 HAS COROSION.  MAINTENANCE R & R LT FLOOR SPLICE BETWEEN FRAMES 87-88 IAW SRM 51-42-02, PN 170-65644-001, SPLICE.
